# SDR SWAA2022021471030

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 767 + 5 LBL 17; FLOOR LONGITUDINAL CORROSION AND NUTPLATES CORRODED. / REMOVED AND REPLACED AFT CARGO PIT FLOOR TRACK ASSY FROM STA 727 TO STA 867 LBL17 I/A/W BOEING DWG 146A7500 REV-; 737-700 SRM 51-40-02-0G-0; 737-700 SRM 51-40-05-0G-0 APPLIED C.I.C TO NEW SEAT TRACK I/A/W 737 AMM 51-21-91-620-802
